A complete classification of quadratic differential systems according to the dimensions of Aff(2, R)−orbits
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
768 0
SM ISO690:2012
GHERŞTEGA, Natalia; ORLOV, Victor; VULPE, Nicolae. A complete classification of quadratic differential systems according to the dimensions of Aff(2, R)−orbits. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2009, nr. 2(60), pp. 29-54. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(60) / 2009 / ISSN 1024-7696

A complete classification of quadratic differential systems according to the dimensions of Aff(2, R)−orbits

Pag. 29-54

Gherştega Natalia, Orlov Victor, Vulpe Nicolae
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 16 decembrie 2013


Rezumat

In this article we consider the action of the group Aff (2, R) of affine transformations and time rescaling on real planar quadratic differential systems. Via affine invariant conditions we give a complete stratification of this family of systems according to the dimension D of affine orbits proving that 3 ≤ D ≤ 6. Moreover we give a complete topological classification of all the systems located on the orbits of dimension D ≤ 5 constructing the affine invariant criteria for the realization of each of 49 possible topologically distinct phase portraits

Cuvinte-cheie
quadratic differential system, Lie algebra of operators, affine invariant polynomial,

Aff (2, R)−orbit

Google Scholar Export

<meta name="citation_title" content="A complete classification of quadratic differential systems according to the dimensions of Aff(2, R)−orbits">
<meta name="citation_author" content="Gherştega Natalia">
<meta name="citation_author" content="Orlov Victor">
<meta name="citation_author" content="Vulpe Nicolae">
<meta name="citation_publication_date" content="2009/08/03">
<meta name="citation_journal_title" content="Buletinul Academiei de Ştiinţe a Moldovei. Matematica">
<meta name="citation_volume" content="60">
<meta name="citation_issue" content="2">
<meta name="citation_firstpage" content="29">
<meta name="citation_lastpage" content="54">
<meta name="citation_pdf_url" content="https://ibn.idsi.md/sites/default/files/imag_file/A%20complete%20classification%20of%20quadratic%20differential%20systems%20according%20to%20the%20dimensions%20of%20Aff_2_R_orbits%2029_54.pdf">